# SDR UALA2008121606901

- Difficulty date: December 14, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 33,381 hours, 8,943 cycles
- Engine: Pwa PW4056
- Engine time: 66,130 hours, 12,735 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Module
- Part number: 70R077600U
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HIGH OIL CONSUMPTION EXCEEDS LIMIT.   NR 2 ENG PLATE WHERE STARTER MOUNTS ON GEARBOX IS CRACKED AT LEAST 8 INCHES AND LEAKING OIL.  REPLACED STARTER DRIVE MODULE AND HOUSING.  ALSO REPLACED ACCELEROMETER (P/N 144-151-000-101).  OPERATIONS AND INDICATIONS NORMAL.
